# SDR 2003F00431

- Difficulty date: March 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LIGHTNING STRIKE AT FUSE CROWN, BS 718 STRINGER 3R.  DRILLED OUT LIGHTNING STRIKE ON FUSELAGE CROWN, BS 718, STRINGER 3R, AND INSTALLED FASTENER.  (M)
